8-9 October 2020 • Burgas, Bulgaria

Submission: 15 May 2020 • Notification: 31 May 2020 • Final Version: 15 June 2020

Issue:Non-additive IF-states

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search

Title of paper: Non-additive IF-states
Daniela Kluvancová
Faculty of Natural Sciences, Matej Bel University, Tajovského 40, SK-974 01 Banská Bystrica
daniela.kluvancovaAt sign.pngumb.sk
Published in: "Notes on IFS", Volume 23, 2017, Number 3, pages 23—29
Download: Download-icon.png PDF (157 Kb  Kb, Info) Download-icon.png
Abstract: The additivity of measures is one of the key property in probability theory and it is used in many proofs. In [3], authors proved that additivity can be omitted in some problems of probability theory. In this paper we have extended this idea to space of intuitionistic fuzzy sets.
Keywords: IF-set, Probability, Distribution function, Central limit theorem.
AMS Classification: 03E72
  1. Atanassov, K. T. (1999) Intuitionistic Fuzzy Sets: Theory and Applications. Studies in Fuzziness and Soft Computing. Springer Physica Verlag, Heidelberg.
  2. Petrovičová, J., & Riečan B. (2010) On the Lukasiewicz probability theory on IF-sets. Tatra Mountains Mathematical Publications, 46, 125–146.
  3. Riečan, B., & Samuelčík, K. On non-additive probability measures (to appear).

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.